Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Productive sets


Author: J. C. E. Dekker
Journal: Trans. Amer. Math. Soc. 78 (1955), 129-149
MSC: Primary 02.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0067049-X
MathSciNet review: 0067049
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. E. Dekker, The constructivity of maximal dual ideals in certain Boolean algebras, Pacific Journal of Mathematics vol. 3 (1953) pp. 73-101. MR 0053910 (14:838e)
  • [2] -, Two notes on recursively enumerable sets, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 495-501. MR 0058533 (15:385a)
  • [3] S. C. Kleene, Recursive predicates and quantifiers, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 41-73. MR 0007371 (4:126b)
  • [4] E. L. Post, Recursively enumerable sets of positive integers and their decision problems, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 284-316. MR 0010514 (6:29f)
  • [5] H. G. Rice, Classes of recursively enumerable sets and their decision problems, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 358-366. MR 0053041 (14:713c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.0X

Retrieve articles in all journals with MSC: 02.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0067049-X
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society